Finite Simple Groups Admitting Minimally Irreducible Characters of Prime Power Degree
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 3, pp. 613-621
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we classify the finite simple groups that admit an irreducible complex character of prime power degree which is reducible over any proper sub-group.
@article{BUMI_2007_8_10B_3_a9,
author = {Pellegrini, Marco Antonio},
title = {Finite {Simple} {Groups} {Admitting} {Minimally} {Irreducible} {Characters} of {Prime} {Power} {Degree}},
journal = {Bollettino della Unione matematica italiana},
pages = {613--621},
year = {2007},
volume = {Ser. 8, 10B},
number = {3},
zbl = {1167.20306},
mrnumber = {2351533},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a9/}
}
TY - JOUR AU - Pellegrini, Marco Antonio TI - Finite Simple Groups Admitting Minimally Irreducible Characters of Prime Power Degree JO - Bollettino della Unione matematica italiana PY - 2007 SP - 613 EP - 621 VL - 10B IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a9/ LA - en ID - BUMI_2007_8_10B_3_a9 ER -
%0 Journal Article %A Pellegrini, Marco Antonio %T Finite Simple Groups Admitting Minimally Irreducible Characters of Prime Power Degree %J Bollettino della Unione matematica italiana %D 2007 %P 613-621 %V 10B %N 3 %U http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a9/ %G en %F BUMI_2007_8_10B_3_a9
Pellegrini, Marco Antonio. Finite Simple Groups Admitting Minimally Irreducible Characters of Prime Power Degree. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 3, pp. 613-621. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a9/